# SDR AALA20190708002

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 10,994 hours, 1,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT FLIGHT ATTENDANT, RIGHT HAND, JUMPSET EMERGENCY FLASHLIGHT WOULD NOT TEST. MAINTENANCE REPLACED FLASH LIGHT BATTERY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
